The coupling of hyperbolic and elliptic boundary value problems with variable coefficients

TitleThe coupling of hyperbolic and elliptic boundary value problems with variable coefficients
Publication TypeJournal Article
AuthorsCoclici, Cristian, Gheorghe Morosanu, and Wolfgang L. Wendland
Journal titleMathematical Methods in the Applied Sciences
Year2000
Pages401 - 440
Volume23
LanguageEnglish
Notes

Dedicated to Pieter J. Zandbergen on the occasion of his 65th birthday.
exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5799), last updated on Thu, 24 Sep 2009 15:03:37 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: